# SDR REXA2012060800916

- Difficulty date: June 8, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,851 hours, 15,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FS 280 LWR FLANGE CRACKED.  REPAIRED LWR FLANGE LBL9 FS 280 IAW REO 601R-53-11-271.
